# SDR DL757090384

- Difficulty date: March 9, 2009
- Submitted: March 12, 2009
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 66,562 hours, 29,901 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Part number: 141N385023
- Condition: Damaged
- Location: Fs 288
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A SKIN REPAIR AT FS 288 AT L-18L, PER SRM  53-00-01-2R-2, MX TRIMMED THE 141N3850-23 STRAP.  PROVIDED AN APPROVED SKIN AND STRAP REPAIR.  THE SKIN CUTOUT MEASURED APPROXIMATELY 6 BY 5 INCHES.
